In this paper, we prove the Hyers-Ulam stability of the 2-dimensional Pexider quadratic functional equation in fuzzy normed spaces. Moreover, we prove the Hyers-Ulam stability of this functional equation, where f, g are functions defined on an abelian group with values in a topological vector space.
Abolfathi, Mohammad A. and Ebadian, Ali
Approximate 2-dimensional Pexider Quadratic Functional Equations In Fuzzy Normed Spaces and Topological Vector Space,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 16,
1, Article 17.
Available at: https://digitalcommons.pvamu.edu/aam/vol16/iss1/17